# SDR TWAA0013204

- Difficulty date: July 30, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN AFT CARGO COMPT THE LT TIE DOWN TRACK WAS CORRODED AT STA 1155 TO 1320.  MANUFACTURED AND DRILLED HOLES FOR NEW TIE DOWN TRACK SECTIONS MADE FROM P/N 1D0026B21700 AND S2922357-14400.
